How I took responsibility for my own health with natural progesterone cream

by Lynne
(Northern United Kingdom)

I commenced menopause at 40 and was advised synthetic HRT by my doctor. I struggled with this for six years feeling angry, depressed, anxious, bloated but the worst symptom was the extremely painful periods I suffered. Which, as my natural periods had stopped, were the result of HRT.

Last June 09 I was diagnosed with a bulky womb caused by oestrogen dominance. My oestrogen hormones were reduced alongside a Mirena coil fitted. By september I felt like the incredible hulk was constantly angry, depressed, anxious, very low self esteem. I'd had enough. I researched on line and found lots of women in my situation so had my coil removed and stopped HRT. I started taking multivitamins recommended for menopause, natural progesterone cream, l-theanine supplements and a St John's Wart supplement.

Gradually I started feeling like my old self again. At the age of 47 I am period free, energetic, happy, calm, relaxed. The only symptoms I still have are hot flashes which were only at night but now are during the day I can happily deal with these I would say to anyone.

Research yourself for the best and most natural way to get through the menopause. Sometimes doctors don't have all the answers. You know your own body.

Comments for How I took responsibility for my own health with natural progesterone cream

Click here to add your own comments

Feb 09, 2010
Taking responsibility for yourself
by: Anonymous

Lynn, I agree with you that no one knows our bodies better than we do. The hot flashes you have will get better with time. I used to have hot flashes every hour and night sweats 4 or more times each night. I was so miserable. Now I use between 100 and 200 mg of progesterone daily and I have an occasional hot flush (not flash). I also wake up one time during the night, but not near as hot as I used to be.

I wish you the very best on your journey of healing. Cheryl.

Feb 23, 2010
Taking responsibility for yourself
by: Wray

Hi Cheryl. So pleased the progesterone helped you, glad to see you're using enough of it too! If they ever become unbearable, it is possible to reduce them to none at all by using an ultra high dose. A friend was going through as many as you did, I suggested she use about 670mg/day of the cream, she did and they went in four days! She gradually reduced her dose and they haven't returned. Take care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone levels.


Search over 7,500 pages on this site...